×

zbMATH — the first resource for mathematics

The theoretical proof of Szemerédi’s theorem. (English) Zbl 0523.28017

MSC:
28D05 Measure-preserving transformations
11B25 Arithmetic progressions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Furstenberg, Recurrence in ergodic theory and combinatorial number theory, Princeton University Press, Princeton, N.J., 1981. M. B. Porter Lectures. · Zbl 0459.28023
[2] H. Furstenberg and Y. Katznelson, An ergodic Szemerédi theorem for commuting transformations, J. Analyse Math. 34 (1978), 275 – 291 (1979). · Zbl 0426.28014
[3] Paul R. Halmos, Lectures on ergodic theory, Chelsea Publishing Co., New York, 1960. · Zbl 0096.09004
[4] V. A. Rokhlin, Selected topics from the metric theory of dynamical systems, Amer. Math. Soc. Transl. (2) 49 (1966), 171-209. · Zbl 0185.21802
[5] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. · Zbl 0070.10902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.